| Catalog Number |
100/133/070 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was a cuff leak.There was no disinfection or sterilization, and no infectious disease occurred.This occurred during use.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
One device was returned for evaluation.Visual inspection found no damage or other defects were detected on the sample.Functional testing and it did not pass the test as expected because a leak was found on the cuff, confirming the customer¿s reported problem.The root cause is unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.